# SDR HNAA2012051400773

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 58,131 hours, 64,867 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Connector
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ROLL SPOILER INBD HYD CAUTION LIGHT ILLUMINATED IN FLIGHT.  REPLACED CONNECTOR ON INBD ROLL SPOILER HYD PRESSURE SWITCH IN NR 1 NACELLE.  GROUND RAN ACFT. COULD NOT DUPLICATE ON GROUND IAW -8 WIRING MM 27-19-01 AND MM 33-12-00.  ALSO FOUND LOOSE WIRE AT CONNECTOR.  REINSTALLED WIRE IN CONNECTOR.  RAN ACFT. OPS CHECKED GOOD. OK FOR SERVICE.
